Journal article icon

Journal article

Asymptotic approximation of eigenvalues of vector equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792505005954

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Salazar, JD More by this author
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
Volume:
16
Issue:
04
Pages:
447-466
Publication date:
2005-08-05
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:ebdccd32-56af-46e4-8843-579c275acc49
Source identifiers:
29058
Local pid:
pubs:29058

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP